Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Bounded sets in $ (F)$-spaces


Author: Jean Dieudonné
Journal: Proc. Amer. Math. Soc. 6 (1955), 729-731
MSC: Primary 46.1X
DOI: https://doi.org/10.1090/S0002-9939-1955-0073110-1
MathSciNet review: 0073110
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Espaces vectoriels topologiques, Chap. I--II, Actualités Scientifiques et Industrielles, no. 1189, Paris, Hermann, 1953. MR 0054161 (14:880b)
  • [2] G. Choquet, Question 0007, Intermédiaire des Recherches Mathématiques vol. 1 (1945) p. 4.
  • [3] J. Dieudonné, Recent developments in the theory of locally convex vector spaces, Bull. Amer. Math. Soc. vol. 59 (1953) pp. 495-512. MR 0062334 (15:963a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.1X

Retrieve articles in all journals with MSC: 46.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0073110-1
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society